MathSciNet Relay Station
MathSciNet bibliographic data
MR1501385 11N56
Vinogradov, J. M. On the bound of the least non-residue of $n$th powers. Trans. Amer. Math. Soc. 29 (1927), no. 1, 218–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement